Can You Snort Methadone – What Are the Consequences ? [DANGER]
Methadone is considered an opioid medication, which is classified as a narcotic.
Methadone is usually prescribed to drug addicts during the withdrawal stage of heroin or other narcotic drugs.
The Methadone maintenance and detox program is used to prevent opiate euphoria and to treat opiate abuse.
Methadone can cause your breathing to slow or even stop.
This is more common, especially, when you first start taking the medication or your dosage is increased.
Many people have resulted in snorting Methadone, while this technique of using the drug is possible, it is highly unsafe. When you snort Methadone, it changes the delivery time to the brain and causes almost immediate effects.
Snorting Methadone will result in large amounts of the drug instantly entering the bloodstream through the nasal tissue.
This means that the Methadone is going to be absorbed in higher amounts than if the drug was orally taken. This is highly dangerous.
Side Effects of Snorting Methadone
Snorting Methadone can come with some serious side effects while putting you at an increased risk of overdose and addiction.
This is not to even mention the damage that you are doing to your nasal passages.
It is crucial that you follow the directions to a tee and avoid snorting this very powerful opioid.